MathSciNet Relay Station
MathSciNet bibliographic data
MR2144310 60E15
Bentkus, V. A Lyapunov type bound in ${\bf R}\sp d$. Teor. Veroyatn. Primen. 49 (2004), no. 2, 400--410; reprinted in Theory Probab. Appl. 49 (2005), no. 2, 311–323
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement